# SDR UVVR2010060900015

- Difficulty date: June 27, 2011
- Submitted: June 27, 2011
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: XAHHF
- Make and model: Amd FALCON2000
- Aircraft serial: 085
- Aircraft time: 3,822 hours, 2,213 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: F50B118002001B5
- Part serial: C02783
- Condition: Corroded
- Location: Zone 500
- Part time: 3,822 hours, 2,213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL WING SUPPORT STRUCTURE CASTING CORRODED ON NUMEROUS AREAS,LOCATED AT LT SPAR ADJACENT TO THE LT MLG ACTUATOR CYLINDER, FOUND DURING C INSPECTION.
